Description
Temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps. Temporarily reduces fever. Gluten free.Active Ingredients: Each Tablet: Ibuprofen 200 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug)
Sunmark Ibuprofen IB 200 mg Coated Tablets - 100 ct, Pack of 2
Current Price
$19.79
Average
$11.47
Min Price
$8.44
Max Price
$19.79
Price dynamics
42%
Description
Temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps. Temporarily reduces fever. Gluten free.Active Ingredients: Each Tablet: Ibuprofen 200 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug)
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
